MAUDE Adverse Event Report: 1.5MM/2.0MM CRUCIFORM SCREWDRIVER BLD W/HOLDING SLV

1.5MM/2.0MM CRUCIFORM SCREWDRIVER BLD W/HOLDING SLV
Model Number 314.67.96
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, the screw driver shaft would not be taken off from the handle.There was no surgical delay.The surgery was successfully completed.This report is for one (1) 1.5mm/2.0mm cruciform screwdriver bld w/holding slv.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the 1.5/2.0 cruc screwdriver bld holding slv (part #: 314.67.96, lot #: unk) was received at us cq.Visual inspection of the complaint device showed the screwdriver was able to be disassembled from the handle.The distal prongs of the holding sleeve were bent and widely spread out.This complaint is confirmed as the distal prongs of the holding sleeve were bent and widely spread out.This defect could impact the functionality and the assembly with the handle.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot = the device lot number is unknown, therefore a mre review could not be performed.If more information become available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM/2.0MM CRUCIFORM SCREWDRIVER BLD W/HOLDING SLV
Common Device Name
SCREWDRIVER
MDR Report Key12569625
Report Number2939274-2021-05897
Device Sequence Number3322714
Product Code HXX
UDI-Device Identifier10886982188991
UDI-Public(01)10886982188991
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.67.96
Device Catalogue Number314.67.96
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE WITH MINI QUICK COUPLING; HANDLE WITH MINI QUICK COUPLING
Patient Age70 YR